Scholion.ai

Letter to the Editor—Comments on “The Shortest-Route Problem” by Peart, Randolph, and Bartlett

Maurice Pollack, Walter Wiebenson

Operations Research · 1961 · Volume 9 · Issue 3

DOI: 10.1287/opre.9.3.411

Abstract

Peart, Randolph, and Bartlett (Peart, R. M., P. H. Randolph, T. E. Bartlett. 1960. The shortest-route problem. Opns Res. 8 866–868.) contribute four additional methods for solving the shortest-route problem which provide a valuable supplement to our review article (Pollack, M., W. Wiebenson. 1960. Solutions of the shortest-route problem—a review. Opns Res. 8 224–230.). The fourth method, however, includes contradictory statements concerning its application.

Enable JavaScript for citation tools and additional paper interactions.